The Annals of Mathematical Statistics

The Output Process of a Stationary $M/M/s$ Queueing System

P. J. Burke

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 39, Number 4 (1968), 1144-1152.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177698238

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177698238

Mathematical Reviews number (MathSciNet)
MR232464

Zentralblatt MATH identifier
0219.60077

Citation

Burke, P. J. The Output Process of a Stationary $M/M/s$ Queueing System. Ann. Math. Statist. 39 (1968), no. 4, 1144--1152. doi:10.1214/aoms/1177698238. http://projecteuclid.org/euclid.aoms/1177698238.


Export citation